# SDR DL76L080785

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 58,959 hours, 8,743 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P2374
- Condition: Shutdown
- Part time: 16,466 hours, 17,402 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU SHUTDOWN ON PUSHBACK.  BITE CKD ECU, SHOWS REVERSE FLOW.  CLEARED AND RESTARTED APU.  OPS CKS GOOD.
